# SDR USAA2015011500005

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 44,413 hours, 16,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LOW BOTTLE PRESS.  R2 DOOR ASSIST BOTTLE IN YELLOW RANGE.  SERVICED BOTTLE IAW AMM 52-22-00-614-002-A.  ACFT OK FOR SERVICE.
